# SDR SIMA20250419001

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 22,418 hours, 15,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND @ Y=+276 AT FR 87 AND 88 (LEVEL 2 CORROSION) (MAJOR REPAIR). BLENDED CORROSION ON SPLICE AT Y +276 AT FR 87 AND 88 NO ALLOWABLE LIMITS AVAILABLE. ORDERED AND RECEIVED BEAM CENTER III R/H P/N 170-65669-004.  LOCATED, DRILLED AND TREATED FASTENER HOLES ON NEW BEAM CENTER III R/ H PER EMB-175 SRM 51-40-02 & PER EMB-175 SRM 51-23-04 ETN-EJ-51-023.  TOPCOATED FASTENERS ON NEW CENTER BEAM AT FR87 AND FR 88 Y+276 AND CENTER PANEL (SHEAR PANEL) AT FR87 AND FR88 Y+276 IAW E-175 SRM 51-23-06 AND ETN-EJ-51-015. REMOVED AND REPLACED CENTER BEAM AT Y=+267 AT FR87 AND FR88 IAW EMB-175 SRM 51-40-08.
